RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1996, Volume 108, Number 1, Pages 159–175 (Mi tmf1184)  

This article is cited in 3 scientific papers (total in 3 papers)

The classical limit of a quantum kinetic equation for quarks

Yu. A. Markov, M. A. Markova

Irkutsk Computer Centre, Siberian Branch of RAS

Abstract: The classical limit of the exact quantum kinetic equation for quarks with spin is obtained on the basis of spinor decomposition. Calculation scheme of the collision term of Lenard–Balescu-type is presented. The quantum correction to the classical material equation is calculated in the case of the Abelian plasma.

DOI: https://doi.org/10.4213/tmf1184

Full text: PDF file (280 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1996, 108:1, 977–991

Bibliographic databases:

Received: 06.10.1995

Citation: Yu. A. Markov, M. A. Markova, “The classical limit of a quantum kinetic equation for quarks”, TMF, 108:1 (1996), 159–175; Theoret. and Math. Phys., 108:1 (1996), 977–991

Citation in format AMSBIB
\Bibitem{MarMar96}
\by Yu.~A.~Markov, M.~A.~Markova
\paper The classical limit of a~quantum kinetic equation for quarks
\jour TMF
\yr 1996
\vol 108
\issue 1
\pages 159--175
\mathnet{http://mi.mathnet.ru/tmf1184}
\crossref{https://doi.org/10.4213/tmf1184}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1422426}
\zmath{https://zbmath.org/?q=an:0960.82527}
\transl
\jour Theoret. and Math. Phys.
\yr 1996
\vol 108
\issue 1
\pages 977--991
\crossref{https://doi.org/10.1007/BF02070523}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1996WZ85900012}


Linking options:
  • http://mi.mathnet.ru/eng/tmf1184
  • https://doi.org/10.4213/tmf1184
  • http://mi.mathnet.ru/eng/tmf/v108/i1/p159

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Yu. A. Markov, M. A. Markova, “The semiclassical kinetic equations for gluons with the account of spin”, Theoret. and Math. Phys., 111:2 (1997), 601–612  mathnet  crossref  crossref  isi
    2. Mrowczynski, S, “Topics in the transport theory of quark-gluon plasma”, Physics of Particles and Nuclei, 30:4 (1999), 419  crossref  adsnasa  isi  scopus  scopus  scopus
    3. Markov, YA, “The Boltzmann equation for colourless plasmons in hot QCD plasma. Semiclassical approximation”, Journal of Physics G-Nuclear and Particle Physics, 27:9 (2001), 1869  crossref  adsnasa  isi  scopus  scopus  scopus
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:238
    Full text:122
    References:43
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020